• Previous Article
    Non degeneracy for solutions of singularly perturbed nonlinear elliptic problems on symmetric Riemannian manifolds
  • CPAA Home
  • This Issue
  • Next Article
    The decay estimates of solutions for 1D compressible flows with density-dependent viscosity coefficients
March  2013, 12(2): 663-678. doi: 10.3934/cpaa.2013.12.663

Nonexistence of positive solution for an integral equation on a Half-Space $R_+^n$

1. 

Jiangsu Key Laboratory for NSLSCS, School of Mathematics Sciences, Nanjing Normal University, Nanjing 210046, Jiangsu

Received  February 2011 Revised  May 2011 Published  September 2011

Let $n, m$ be a positive integer and let $R_+^n$ be the $n$-dimensional upper half Euclidean space. In this paper, we study the following integral equation \begin{eqnarray} u(x)=\int_{R_+^n}G(x,y)u^pdy, \end{eqnarray} where \begin{eqnarray*} G(x,y)=\frac{C_n}{|x-y|^{n-2m}}\int_0^{\frac{4x_n y_n}{|x-y|^2}}\frac{z^{m-1}}{(z+1)^{n/2}}dz, \end{eqnarray*} $C_{n}$ is a positive constant, $0 <2m 1$. Using the method of moving planes in integral forms, we show that equation (1) has no positive solution.
Citation: Yanqin Fang, Jihui Zhang. Nonexistence of positive solution for an integral equation on a Half-Space $R_+^n$. Communications on Pure & Applied Analysis, 2013, 12 (2) : 663-678. doi: 10.3934/cpaa.2013.12.663
References:
[1]

H. Berestycki and L. Nirenberg, On the method of moving planes and sliding method,, Bol. Soc. Brazil. Mat. (N. S.), 22 (1991), 1. doi: 10.1007/BF01244896. Google Scholar

[2]

G. Bianchi, Non-existence of positive solutions to semilinear elliptic equations in $R^N$ and $R_+ ^N$ through the method of moving plane, , Comn. PDE., 22 (1997), 9. doi: 10.1080/03605309708821315. Google Scholar

[3]

L. Cao, A Liouville-Type Theorem for an integral equation on a Half-Space $R_+ ^n$, , Submitted., (). Google Scholar

[4]

W. Chen and C. Li, Radial symmetry of solutions for some integral systems of wolff type,, Dis. Cont. Dyn. Sys., 30 (2011), 1083. doi: 10.3934/dcds.2011.30.1083. Google Scholar

[5]

W. Chen and J. Zhu, Radial symmetry and regularity of solutions for poly-harmonic Drichlet Problems,, J. Math. Anal. Appl., 377 (2011), 744. doi: 10.1016/j.jmaa.2010.11.035. Google Scholar

[6]

W. Chen and C. Li, Methods on Nonlinear Elliptic Equations,, Diff. Equa. Dyn. Syst., (2010). Google Scholar

[7]

W. Chen and C. Li, Classification of positive solutions for nonlinear differential and integral systems with critical exponents,, Acta Mathematics Scientia, 29 (2009), 949. doi: 10.1016/S0252-9602(09)60079-5. Google Scholar

[8]

W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation,, Comm. Pure Appl. Math. \textbf{59} (2006), 59 (2006), 330. Google Scholar

[9]

W. Chen and C. Li, Regularity of solutions for a system of integral equation, , Commun. Pure Appl. Anal., 4 (2005), 1. Google Scholar

[10]

W. Chen, C. Li and B. Ou, Classification of solutions for a system of integral equations,, Comm. Partial Differential Equations, 30 (2005), 59. doi: 10.1081/PDE-200044445. Google Scholar

[11]

W. Chen and C. Li, Classification of solutions to some nonlinear equations,, Duke Math. J., 63 (1991). doi: 10.1215/S0012-7094-91-06325-8. Google Scholar

[12]

D. Li and R. Zhuo, An integral eequation on Half space,, Proc. Amer. Math. Soc., 138 (2010), 2779. Google Scholar

[13]

C. S. Lin, A classification of solutions of a conformally invariant fourth order equation in $R^n$,, Comment. Math. Helv., 73 (1998), 206. doi: 10.5169/seals-55100. Google Scholar

[14]

Y. Ge, Positive solutions in semilinear critical problems for polyharmonic operators,, J. Math. Pures Appl., 84 (2005). doi: 10.1016/j.matpur.2004.10.002. Google Scholar

[15]

Y. Guo and J. Liu, Liouville-type theorems for polyharmonic equations in $R^N$ and in $R_+ ^N$, , Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008), 339. doi: 10.1017/S0308210506000394. Google Scholar

[16]

B. Gidas and J. Spruk, A prior bounds for positive solutions of nonlinear elliptic equations,, Commun. PDEs, 6 (1981), 883. Google Scholar

[17]

C. Ma, W. Chen and C. Li, Regularity of solutions for an integral system of Wolff type,, Adv. Math., 226 (2011), 2676. doi: 10.1016/j.aim.2010.07.020. Google Scholar

[18]

L. Ma and D. Chen, A Liouville type theorem for an integral system,, Commun. Pure Appl. Anal., 5 (2006), 855. Google Scholar

[19]

W. Reichel and T. Weth, A priori bounds and a Liouville theorem on a half-space for higher-order elliptic Dirichlet problems,, Math. Z., 261 (2009), 805. doi: 10.1007/s00209-008-0352-3. Google Scholar

[20]

J. Wei and X. Xu, Classification of solutions of higher order conformally invariant equations,, Math. Ann., 313 (1999), 207. Google Scholar

show all references

References:
[1]

H. Berestycki and L. Nirenberg, On the method of moving planes and sliding method,, Bol. Soc. Brazil. Mat. (N. S.), 22 (1991), 1. doi: 10.1007/BF01244896. Google Scholar

[2]

G. Bianchi, Non-existence of positive solutions to semilinear elliptic equations in $R^N$ and $R_+ ^N$ through the method of moving plane, , Comn. PDE., 22 (1997), 9. doi: 10.1080/03605309708821315. Google Scholar

[3]

L. Cao, A Liouville-Type Theorem for an integral equation on a Half-Space $R_+ ^n$, , Submitted., (). Google Scholar

[4]

W. Chen and C. Li, Radial symmetry of solutions for some integral systems of wolff type,, Dis. Cont. Dyn. Sys., 30 (2011), 1083. doi: 10.3934/dcds.2011.30.1083. Google Scholar

[5]

W. Chen and J. Zhu, Radial symmetry and regularity of solutions for poly-harmonic Drichlet Problems,, J. Math. Anal. Appl., 377 (2011), 744. doi: 10.1016/j.jmaa.2010.11.035. Google Scholar

[6]

W. Chen and C. Li, Methods on Nonlinear Elliptic Equations,, Diff. Equa. Dyn. Syst., (2010). Google Scholar

[7]

W. Chen and C. Li, Classification of positive solutions for nonlinear differential and integral systems with critical exponents,, Acta Mathematics Scientia, 29 (2009), 949. doi: 10.1016/S0252-9602(09)60079-5. Google Scholar

[8]

W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation,, Comm. Pure Appl. Math. \textbf{59} (2006), 59 (2006), 330. Google Scholar

[9]

W. Chen and C. Li, Regularity of solutions for a system of integral equation, , Commun. Pure Appl. Anal., 4 (2005), 1. Google Scholar

[10]

W. Chen, C. Li and B. Ou, Classification of solutions for a system of integral equations,, Comm. Partial Differential Equations, 30 (2005), 59. doi: 10.1081/PDE-200044445. Google Scholar

[11]

W. Chen and C. Li, Classification of solutions to some nonlinear equations,, Duke Math. J., 63 (1991). doi: 10.1215/S0012-7094-91-06325-8. Google Scholar

[12]

D. Li and R. Zhuo, An integral eequation on Half space,, Proc. Amer. Math. Soc., 138 (2010), 2779. Google Scholar

[13]

C. S. Lin, A classification of solutions of a conformally invariant fourth order equation in $R^n$,, Comment. Math. Helv., 73 (1998), 206. doi: 10.5169/seals-55100. Google Scholar

[14]

Y. Ge, Positive solutions in semilinear critical problems for polyharmonic operators,, J. Math. Pures Appl., 84 (2005). doi: 10.1016/j.matpur.2004.10.002. Google Scholar

[15]

Y. Guo and J. Liu, Liouville-type theorems for polyharmonic equations in $R^N$ and in $R_+ ^N$, , Proc. Roy. Soc. Edinburgh Sect. A, 138 (2008), 339. doi: 10.1017/S0308210506000394. Google Scholar

[16]

B. Gidas and J. Spruk, A prior bounds for positive solutions of nonlinear elliptic equations,, Commun. PDEs, 6 (1981), 883. Google Scholar

[17]

C. Ma, W. Chen and C. Li, Regularity of solutions for an integral system of Wolff type,, Adv. Math., 226 (2011), 2676. doi: 10.1016/j.aim.2010.07.020. Google Scholar

[18]

L. Ma and D. Chen, A Liouville type theorem for an integral system,, Commun. Pure Appl. Anal., 5 (2006), 855. Google Scholar

[19]

W. Reichel and T. Weth, A priori bounds and a Liouville theorem on a half-space for higher-order elliptic Dirichlet problems,, Math. Z., 261 (2009), 805. doi: 10.1007/s00209-008-0352-3. Google Scholar

[20]

J. Wei and X. Xu, Classification of solutions of higher order conformally invariant equations,, Math. Ann., 313 (1999), 207. Google Scholar

[1]

Changlu Liu, Shuangli Qiao. Symmetry and monotonicity for a system of integral equations. Communications on Pure & Applied Analysis, 2009, 8 (6) : 1925-1932. doi: 10.3934/cpaa.2009.8.1925

[2]

Meixia Dou. A direct method of moving planes for fractional Laplacian equations in the unit ball. Communications on Pure & Applied Analysis, 2016, 15 (5) : 1797-1807. doi: 10.3934/cpaa.2016015

[3]

Miaomiao Cai, Li Ma. Moving planes for nonlinear fractional Laplacian equation with negative powers. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4603-4615. doi: 10.3934/dcds.2018201

[4]

Baiyu Liu. Direct method of moving planes for logarithmic Laplacian system in bounded domains. Discrete & Continuous Dynamical Systems - A, 2018, 38 (10) : 5339-5349. doi: 10.3934/dcds.2018235

[5]

Pengyan Wang, Pengcheng Niu. A direct method of moving planes for a fully nonlinear nonlocal system. Communications on Pure & Applied Analysis, 2017, 16 (5) : 1707-1718. doi: 10.3934/cpaa.2017082

[6]

Wu Chen, Zhongxue Lu. Existence and nonexistence of positive solutions to an integral system involving Wolff potential. Communications on Pure & Applied Analysis, 2016, 15 (2) : 385-398. doi: 10.3934/cpaa.2016.15.385

[7]

Dongyan Li, Yongzhong Wang. Nonexistence of positive solutions for a system of integral equations on $R^n_+$ and applications. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2601-2613. doi: 10.3934/cpaa.2013.12.2601

[8]

Constantin N. Beli. Representations of integral quadratic forms over dyadic local fields. Electronic Research Announcements, 2006, 12: 100-112.

[9]

Dorina Mitrea and Marius Mitrea. Boundary integral methods for harmonic differential forms in Lipschitz domains. Electronic Research Announcements, 1996, 2: 92-97.

[10]

Todd A. Drumm and William M. Goldman. Crooked planes. Electronic Research Announcements, 1995, 1: 10-17.

[11]

Jiyoung Han, Seonhee Lim, Keivan Mallahi-Karai. Asymptotic distribution of values of isotropic here quadratic forms at S-integral points. Journal of Modern Dynamics, 2017, 11: 501-550. doi: 10.3934/jmd.2017020

[12]

Dubi Kelmer. Quantum ergodicity for products of hyperbolic planes. Journal of Modern Dynamics, 2008, 2 (2) : 287-313. doi: 10.3934/jmd.2008.2.287

[13]

Ivan Landjev. On blocking sets in projective Hjelmslev planes. Advances in Mathematics of Communications, 2007, 1 (1) : 65-81. doi: 10.3934/amc.2007.1.65

[14]

Osama Khalil. Geodesic planes in geometrically finite manifolds. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 881-903. doi: 10.3934/dcds.2019037

[15]

Chris Johnson, Martin Schmoll. Pseudo-Anosov eigenfoliations on Panov planes. Electronic Research Announcements, 2014, 21: 89-108. doi: 10.3934/era.2014.21.89

[16]

J. D. Key, T. P. McDonough, V. C. Mavron. Codes from hall planes of odd order. Advances in Mathematics of Communications, 2017, 11 (1) : 179-185. doi: 10.3934/amc.2017011

[17]

Yulin Zhao. On the monotonicity of the period function of a quadratic system. Discrete & Continuous Dynamical Systems - A, 2005, 13 (3) : 795-810. doi: 10.3934/dcds.2005.13.795

[18]

Yuval Z. Flicker. Automorphic forms on PGSp(2). Electronic Research Announcements, 2004, 10: 39-50.

[19]

Saugata Bandyopadhyay, Bernard Dacorogna, Olivier Kneuss. The Pullback equation for degenerate forms. Discrete & Continuous Dynamical Systems - A, 2010, 27 (2) : 657-691. doi: 10.3934/dcds.2010.27.657

[20]

Luigi Chierchia, Gabriella Pinzari. Planetary Birkhoff normal forms. Journal of Modern Dynamics, 2011, 5 (4) : 623-664. doi: 10.3934/jmd.2011.5.623

2018 Impact Factor: 0.925

Metrics

  • PDF downloads (11)
  • HTML views (0)
  • Cited by (12)

Other articles
by authors

[Back to Top]